Mar 27, 2013
Please sir I am taking truvada for hepatitis b treatment.and I have malaria.how do I go about treating it..is there any form of drug interaction with Artesunate or artemeth and lumefanthrin thanks
Response from Dr. Young
Hello and thank you for posting.
Using these tools, I can find no significant interactions between Truvada and your malaria meds.
Get well soon, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Scrotum An Acute Symptom Of HIV?
- Thrush Could I Have Acute HIV Infection
- Burning Penis After Touching Sperm Worried I Have HIV
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Painful Ejaculation After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.